Journal of Conservative Dentistry
Home About us Editorial Board Instructions Submission Subscribe Advertise Contact e-Alerts Login 
Users Online: 82
Print this page  Email this page Bookmark this page Small font sizeDefault font sizeIncrease font size

    Article Cited by others


Maxillary molar with two palatal roots: Two case reports

Chakradhar Raju R V S, Chandrasekhar V, Singh Chandra Vijay, Pasari Srikanth

Year : 2010| Volume: 13| Issue : 1 | Page no: 58-61

   This article has been cited by
1 Four-Rooted Maxillary First Molars: A Systematic Review and Meta-Analysis
Gabriel Magnucki, Sven V. K. Mietling, Sreekanth Kumar Mallineni
International Journal of Dentistry. 2021; 2021: 1
[Pubmed]  [Google Scholar] [DOI]
2 Accessory roots in maxillary molar teeth: a review and endodontic considerations
HMA Ahmed,PV Abbott
Australian Dental Journal. 2012; 57(2): 123
[Pubmed]  [Google Scholar] [DOI]


Read this article